# SDR QXEA200601486

- Difficulty date: May 29, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT NACELLE OUTBOARD DIAPHRAM CRACKED.  MAINTENANCE REPAIRED IAW Q400 SRM 51-40-07-320-801, SRM 51-40-15-330-801 AND SRM 51-40-05-330-801.
